# SDR VNAA2018102211102

- Difficulty date: October 22, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 33,864 hours, 33,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CREW RECEIVED AN OVERBOARD COOL AMBER MSG. AFTER RUNNING THE QRH THE MSG STILL PERSISTED. CREW DECIDED TO CONTINUE TO CLT PRESSURIZED AND DECLARED AN EMERGENCY INTO CLT. MAINTENANCE DEFERRED OVERBOARD EXHAUST VALVE AND INBOARD EXHAUST VALVE.
